# SDR 2020F00336

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 3,376 hours, 2,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7413133157413133
- Condition: Cracked
- Location: Frm 75
- Part time: 3,376 hours, 2,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE REPAIR OF NOSE LANDING GEAR WHEEL WELL (NWW), FRAME WEB, AND DOUBLERS, FS 75. TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 DATED 06/01/2020 WITH FAA FORM 8100-9 DATED 06/01/2020.
